Alert archive / Virginia / Wind Advisories in 2010

Wind Advisory 13, NWS Blacksburg, VA

March 28, 2010Bland County, Smyth County, Tazewell County, Virginia; Mercer County, West Virginia

NWS Blacksburg, VA issued this wind advisory at Mar 28, 2010, 2:05 AM EDT for Bland County, Smyth County, Tazewell County, Virginia; Mercer County, West Virginia. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2010, 2:05 AM EDT (06:05 UTC)
Expired
Mar 28, 2010, 6:00 PM EDT
In force
16 hr
Issued by
NWS Blacksburg, VA

Counties Bland County, VA, Smyth County, VA, Tazewell County, VA, Mercer County, WV

The radar

The Roanoke radar (KFCX), 95 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 6.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2010-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2010-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2080 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WWUS71 KRNK 280605
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
205 AM EDT SUN MAR 28 2010

...STRONG SOUTHEAST WINDS INTO THIS AFTERNOON...

.LOW PRESSURE APPROACHING THE REGION FROM THE WEST COMBINED WITH
SOUTHEAST FLOW AROUND HIGH PRESSURE OFFSHORE WILL RESULT IN STRONG
WINDS ACROSS THE HIGHER ELEVATIONS INTO THE AFTERNOON.

VAZ007-009-010-WVZ042-281415-
/O.NEW.KRNK.WI.Y.0013.100328T0605Z-100328T2200Z/
TAZEWELL-SMYTH-BLAND-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...BLUEFIELD...
FLAT TOP
205 AM EDT SUN MAR 28 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 


* STRONGEST WINDS WILL OCCUR BEFORE DAWN AND AGAIN EARLY THIS
  AFTERNOON AS THE HEAVIER SHOWERS ARRIVE.

* SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TREES AND POWERLINES COULD BE DOWNED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
955 
WWUS71 KRNK 280950
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
550 AM EDT SUN MAR 28 2010

...STRONG SOUTHEAST WINDS INTO THIS AFTERNOON...

.LOW PRESSURE APPROACHING THE REGION FROM THE WEST COMBINED WITH
SOUTHEAST FLOW AROUND HIGH PRESSURE OFFSHORE WILL RESULT IN
STRONG WINDS ACROSS THE HIGHER ELEVATIONS INTO THE AFTERNOON.

VAZ007-009-010-WVZ042-281600-
/O.CON.KRNK.WI.Y.0013.000000T0000Z-100328T2200Z/
TAZEWELL-SMYTH-BLAND-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...BLUEFIELD...
FLAT TOP
550 AM EDT SUN MAR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* STRONGEST WINDS WILL OCCUR THIS MORNING INTO EARLY THIS
  AFTERNOON IN ADVANCE OF THE HEAVIER SHOWERS.

* SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TREES AND POWERLINES COULD BE DOWNED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
245 
WWUS71 KRNK 281401
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1001 AM EDT SUN MAR 28 2010

...STRONG SOUTHEAST WINDS INTO THIS AFTERNOON...

.LOW PRESSURE APPROACHING THE REGION FROM THE WEST COMBINED WITH
SOUTHEAST FLOW AROUND HIGH PRESSURE OFFSHORE WILL RESULT IN
STRONG WINDS ACROSS THE HIGHER ELEVATIONS INTO THE AFTERNOON.

VAZ007-009-010-WVZ042-282200-
/O.CON.KRNK.WI.Y.0013.000000T0000Z-100328T2200Z/
TAZEWELL-SMYTH-BLAND-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...BLUEFIELD...
FLAT TOP
1001 AM EDT SUN MAR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* STRONGEST WINDS WILL CONTINUE INTO EARLY THIS AFTERNOON IN ADVANCE OF
  THE HEAVIER SHOWERS AND ISOLATED THUNDERSTORMS.

* SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TREES AND POWERLINES COULD BE DOWNED. MOTORISTS SHOULD USE
  CAUTION...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

07
671 
WWUS71 KRNK 282140
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
540 PM EDT SUN MAR 28 2010



VAZ007-009-010-WVZ042-282245-
/O.EXP.KRNK.WI.Y.0013.000000T0000Z-100328T2200Z/
TAZEWELL-SMYTH-BLAND-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...BLUEFIELD...
FLAT TOP
540 PM EDT SUN MAR 28 2010

...WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING. 

* THE STRONGER WINDS HAVE ENDED ACROSS THE REGION. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Mar 28, 2:05 AM EDT, 0 minutes earlier.

Area forecast discussion, Mar 28, 2:05 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
205 AM EDT SUN MAR 28 2010

.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFFSHORE TONIGHT. A LOW PRESSURE SYSTEM
WILL APPROACH US FROM THE WEST SUNDAY AND MOVE THROUGH THE AREA
SUNDAY NIGHT...BRINGING ANOTHER ROUND OF SIGNIFICANT RAINFALL. THE
UPPER LEVEL LOW PRESSURE WILL THEN LINGER INTO EARLY NEXT WEEK
RESULTING IN SCATTERED SHOWERS INTO MONDAY NIGHT.

&&

.NEAR TERM /THROUGH TODAY/...
SENDING A QUICK UPDATE TO HOIST A WIND ADVISORY ACROSS A FEW
COUNTIES IN THE TAZEWELL/BLF VICINITY WHERE STRONG WINDS HAVE BEEN
REPORTED. LOOKS LIKE BEST SPEEDS THRU DAYBREAK THEN AGAIN WITH THE
HEAVIER SHOWERS EARLY THIS AFTERNOON.

00Z SOUNDINGS SHOWING A VERY DRY AIRMASS IN PLACE OVER US.
SATELLITE LOOP INDICATES ANY LOW LVL CLOUDINESS OVER THE FAR SWRN
NC MTNS INTO SC. DESPITE THIS...GOOD SE FLOW WILL CONTINUE TO
MOISTEN UP THE LOW LVLS OVERNIGHT...BUT LOOKS LIKE IT WILL BE LATE
B4 WE START SEEING ANY LIGHT PRECIP/DRIZZLE. THEREFORE BACKED OFF
POPS TIL AFTER 09Z...WITH CLOUDS INCREASING FAST.

AS FOR THE WINDS...THERE WAS ONE BURST OF HIGHER GUSTS THIS
EVENING WITH A 40 MPH GUST REPORTED IN TAZWELL COUNTY. THE NEXT
SURGE OF STRONGER WINDS ARRIVES IN THE 12Z-18Z TIME FRAME SUNDAY.
COULD AGAIN SEE SOME GUSTS TO 45 MPH IN TAZEWELL...BUT LIMITING
FACTOR COULD BE THE LOWER CLOUD COVER. WILL REFERAIN FROM ISSUING
A WIND ADVISORY AT THIS POINT...AS I ONLY SEE A SMALL WINDOW OF
TIME THAT ANY ADVISORY WINDS WOULD OCCUR. WILL HAVE TO WATCH THE
SHOWERS AS THEY COME IN ALONG WITH THE MAX LLJ AT 8H IN THE
MORNING FOR POTENTIAL MIXING TO THE SFC.

FINALLY...AS FOR FLOOD/FLASH FLOOD WATCHES...18Z MODELS STILL
VARY SOMEWHAT ON THE BULLSEYE OF HIGHEST QPF...BUT GENERAL
CONSENSUS APPEARS TO BE 1-2 INCHES+ ACROSS THE ERN 2/3DS OF THE
AREA SUNDAY MORNING TIL TUE MORNING...WITH MOST FALLING FROM
SUNDAY INTO MON MORNING. CONFIDENCE IS HIGH THAT SOME FLOODING
WILL OCCUR...BUT THE CONFIDENCE IS LOWER ON THE EXACT PLACEMENT.

WILL KEEP THE FLOOD AND WIND ISSUES MENTIONED IN THE HWO.

KEPT LOWS TONIGHT CLOSE TO THE LATEST LAV GUIDANCE WITH SOME
COOLER TEMPS EARLY B4 CLOUDS SET IN AS DEWPOINTS ARE STILL HOLDING
IN THE 20S IN SOME PLACES.

BEST LIFT ARRIVES SUNDAY AFTERNOON AS THE
UPPER LOW MOVES INTO THE OHIO VALLEY. DEEP MOIST FLOW WILL RESULT
IN RAIN BREAKING OUT ACROSS THE ENTIRE REGION SUNDAY AFTERNOON.
THERE IS THE POTENTIAL FOR HEAVY RAINFALL ALONG AND EAST OF THE
BLUE RIDGE...ESPECIALLY SOUTHSIDE VA. WENT WITH HPCQPF AND HIGHS
CLOSE TO THE COOLER GUIDANCE WITH READINGS GENERALLY FROM THE MID
40S TO THE MID 50S.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
MODELS ARE FAIRLY CONSISTENT WITH OCCLUDING PRIMARY SURFACE LOW OVER
THE OH VALLEY AT THE OUTSET OF THIS FORECAST PERIOD. SIGNIFICANTLY
MORE SPREAD EXISTS IN THE POSITION OF SECONDARY LOW DEVELOPMENT
EARLY MONDAY WITH MODEL SOLUTIONS RANGING FROM A NEW LOW ALONG THE
SOUTH CAROLINA COAST TO THE SOUTHERN OR CENTRAL APPALACHIAN
FOOTHILLS. BY LATE MONDAY MODEL SOLUTIONS CONVERGE WITH A LOW NEAR
THE VA CAPES AND HEADING NORTHEAST. EVENTUAL TRACK WILL HAVE IMPACTS ON
QPF OBVIOUSLY BUT A MODERATE TO POSSIBLY HEAVY RAIN EVENT SEEMS TO
BE IN THE OFFING. QPF IN THE GRIDS MOSTLY FOLLOWED HPC 18Z UPDATE
WHICH YIELDS A LARGE AREA OF 1.5 TO 2.5 INCHES IN THE 48-HR PERIOD
ENDING MONDAY AFTERNOON. POSSIBLE HYDROLOGIC IMPACTS DISCUSSED BELOW.
HEAVIER QPF TAPERS OFF LATER MONDAY AS THE SURFACE LOW TRACKS TOWARD
NEW ENGLAND. SOME WARP-AROUND SHOWERS IN THE MOUNTAINS ARE LIKELY
MONDAY NIGHT INTO EARLY TUESDAY AND AS COLDER AIR WRAPS IN SOME SNOW
SHOWERS AT HIGH ELEVATIONS BUT NO ACCUMULATIONS EXPECTED. H85 TEMPS
BARELY SCRAPE 0C MIDDAY TUESDAY IN THE FAR NW.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A QUIETER WEEK AHEAD AFTER THE EXITING COASTAL SYSTEM WITH STRONG
UPPER RIDGING EXPECTED TO BUILD INTO THE EASTERN CONUS FROM MIDWEEK
INTO THE EASTER WEEKEND. THIS WILL RESULT IN A PRONOUNCED WARMUP AS
H85 TEMPS BUILD INTO THE MID-TEENS. COULD SEE HIGHS INTO THE LOW 80S
IN THE PIEDMONT AND MID-70S IN THE MOUNTAINS BY THU-FRI TIME FRAME.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS WILL START TO GIVE WAY TO INCREASING LOW CLOUDS
THRU EARLY SUNDAY MORNING WITH AN AXIS OF MVFR NEAR THE BLUE RIDGE
BETWEEN 07-10Z. STRONG LOW LVL JET WILL CONTINUE TO SHIFT EAST
OVERNIGHT SO MAINTAINED GOING LLWS AT ALL SITES OTHER THAN KBLF
WHERE ENOUGH MIXING TO PRECLUDE MENTION. EXPECT MVFR/IFR CIGS TO
RAPIDLY DEVELOP ACROSS MUCH OF THE AREA AROUND 12Z AND THEN
PERSIST THIS MORNING.

LOOK FOR MVFR CONDITIONS TO SET UP THEN WITH LIGHT RAIN
SHOWERS/DRIZZLE. DURING THE LATE MORNING/AFTN...WITH INCREASING
MOISTURE AM EXPECTING LOW CIGS SUB 1KFT AT MOST TAF SITES.
CONFIDENCE IS HIGH FOR ROANOKE/LYH AND LWB. THE COOLER WEDGE WILL
BREAK IN THE SOUTHWEST AND SOUTHEAST DURING THE AFTN AND WITH
STEADIER MORE MODERATE TO HEAVY SHOWERS EXPECTED...VSBYS COULD
RANGE FROM 1-3SM...BUT CIGS WILL JUMP UP ABOVE 1KFT DURING THE
HEAVIER CONVECTION. MOST THUNDER CHANCES WILL BE CONFINED TO THE
NC/VA BORDER AREA TOWARD LATE AFTERNOON BUT COULD SNEAK NORTH
TOWARD KLYH THSI EVENING SO ADDED CB THERE AND KEPT BUT ADJUSTED
TIMING A BIT AT KDAN. OTRW POOR FLYING CONDITIONS BY AFTERNOON
WITH LOTS OF MOUNTAIN OBSCURATION OVER THE WEST AND HEAVIER
RAINFALL IN THE EAST INTO SUNDAY NIGHT.

UPPER LOW AND CYCLONIC FLOW TO PERHAPS MAINTAIN MVFR CEILINGS
ACROSS MUCH OF THE AREA ESPCLY WEST OF THE BLUE RIDGE INTO MONDAY
OR EVEN MONDAY NIGHT WITH STILL A FEW SHOWERS POSSIBLE.

ARRIVAL OF SURFACE HIGH PRESSURE FOLLOWING THIS SYSTEM SHOULD
BRING VFR CONDITIONS BACK ON TUESDAY EAST OF THE BLUE RIDGE.
CLOUDS MAY LINGER IN THE MOUNTAINS UNTIL TUESDAY NIGHT WITH
CLEARING SKIES BY WEDNESDAY WHEN INCREASED DRYING/SUBSIDENCE TAKES
SHAPE.

&&

.HYDROLOGY...
POTENTIAL EXISTS FOR 2-3 INCHES OF RAINFALL ACROSS THE ERN 2/3DS
OF THE CWA. WITH THIS AMOUNT OF RAIN IN THE 24 TO 48 HOUR TIME
FRAME...SOME MINOR FLOODING IS POSSIBLE ALONG PORTIONS OF THE
JAMES...ROANOKE AND DAN RIVERS. THIS FAR OUT...CONFIDENCE REMAINS
MARGINAL AS TO THE LOCATION OF THE HEAVIEST RAINFALL...AS TO WHICH
BASIN COULD GET THE MOST. HOWEVER...SIGNIFICANT RISES ARE EXPECTED
BY EARLY NEXT WEEK ALONG THE MAIN STEM RIVERS.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR VAZ007-009-010.
NC...NONE.
WV...WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR WVZ042.

&&

SYNOPSIS...JH/KK
NEAR TERM...KK/WP
SHORT TERM...PC
LONG TERM...PC
AVIATION...JH/KK/WP
HYDROLOGY...
Hazardous weather outlook, Mar 27, 11:06 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
1106 PM EDT SAT MAR 27 2010

NCZ002-003-019-020-VAZ011>014-016-017-WVZ043>045-290315-
ALLEGHANY NC-SURRY-WILKES-YADKIN-GILES-WYTHE-PULASKI-MONTGOMERY-
CARROLL-FLOYD-SUMMERS-MONROE-GREENBRIER-
1106 PM EDT SAT MAR 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RAIN COULD BE HEAVY AT TIMES SUNDAY AFTERNOON INTO SUNDAY EVENING.
THERE COULD BE SOME LOCALIZED FLOODING FROM THE HEAVIER DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001-018-VAZ007-009-010-015-WVZ042-290315-
ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GRAYSON-MERCER-
1106 PM EDT SAT MAR 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

SOUTHEAST WINDS COULD GUST UP T0 50 MPH ALONG THE HIGHER
TERRAIN OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG SOUTH TO SOUTHEAST WINDS WILL PERSIST ACROSS THE HIGHER
RIDGES INTO EARLY SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-VAZ018>020-022>024-032>035-043>047-058-059-290315-
STOKES-ROCKINGHAM-CASWELL-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-
ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-
CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
1106 PM EDT SAT MAR 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RAIN WITH ISOLATED THUNDERSTORMS MAY PRODUCE 1 TO 2 INCHES OF RAIN
SUNDAY AND SUNDAY NIGHT. LOCALLY HEAVIER AMOUNTS ARE POSSIBLE. WATER
PROBLEMS MAY DEVELOP ALONG SMALL STREAMS AND CREEKS SUNDAY
NIGHT...AND THEN ALONG JAMES...ROANOKE AND DAN RIVERS...INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 4:14 AM EDTFlood WatchRNKAlleghany, Amherst, Appomattox, Bath, Bedford, Bland and 31 more26 hr
Mar 28, 9:05 AM EDTRiver Flood WarningRNKHalifax3 days
Mar 28, 4:28 PM EDTSpecial Weather StatementRNKCarroll, Floyd, Montgomery, Pulaski, City of Galax, City of Radford47 min
Mar 28, 5:01 PM EDTSpecial Weather StatementRNKHenry, Patrick44 min
Mar 28, 5:04 PM EDTSpecial Weather StatementRNKHalifax, City of Danville41 min
Mar 28, 5:09 PM EDTSpecial Weather StatementRNKBotetourt, Roanoke, City of Roanoke, City of Salem36 min
Mar 28, 5:11 PM EDTSpecial Weather StatementRNKFloyd, Montgomery34 min
Mar 28, 5:43 PM EDTSpecial Weather StatementRNKFranklin, Henry, City of Martinsville47 min
Mar 28, 6:29 PM EDTSpecial Weather StatementRNKCity of Danville31 min
Mar 28, 6:43 PM EDTSpecial Weather StatementRNKFranklin17 min
Mar 28, 7:01 PM EDTSpecial Weather StatementRNKCarroll, City of Galax29 min
Mar 28, 7:11 PM EDTSpecial Weather StatementRNKBedford19 min

Nearby

Wind Advisories in Virginia, 2010Wind Advisories in West Virginia, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.